# SDR FDEA202012150012

- Difficulty date: December 15, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN LOWER ACCESS PANEL CUT OUT (636AB) HAS 3 EA HOLES (NR 15, 33 AND 34) WITH A CRACK INDICATION, MARKED.  3 EA HOLE REAMED AND BUSHED ON LT WING SKIN LOWER ACCESS PANEL, PER SRM 57-20-02 2R REPAIR 5 AND EA: T1-5730-T0358788.
